# SDR DALA2021030101166

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 68,802 hours, 25,772 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CRACK INDICATION ON THE FUSELAGE FRAME AT BS 1640 ON THE INNER FWD RADIUS JUST BELOW AND BEHIND S-14R. CRACK REPAIRED PER ERA 590094-14. (LP 1740103)
